Authors: Kratica, Jozef 
Kovačević-Vujčić, Vera
Čangalović, Mirjana
Title: K-metric antidimension of some generalized petersen graphs
Journal: Filomat
Volume: 33
Issue: 13
First page: 4085
Last page: 4093
Issue Date: 1-Jan-2019
Rank: M22
ISSN: 0354-5180
DOI: 10.2298/FIL1913085K
Abstract: 
Resistance of social graphs to active attacks is a very important feature which must be maintained in the modern networks. Recently introduced k-metric antidimension graph invariant is used to define a new measure for resistance of social graphs. In this paper we have found and proved the k-metric antidimension for generalized Petersen graphs GP(n, 1) and GP(n, 2). It is proven that GP(2m+1, 1) and GP(8, 2) are 2-metric antidimensional, while all other GP(n, 1) and GP(n, 2) graphs are 3-metric antidimensional.
Keywords: Generalized Petersen graphs | Graph theory | K-metric antidimension
Publisher: Faculty of Sciences and Mathematics, University of Niš
Project: Mathematical Modelas and Optimization Methods on Large-Scale Systems 
Graph theory and mathematical programming with applications in chemistry and computer science 

Show full item record

SCOPUSTM   
Citations

2
checked on Oct 6, 2022

Page view(s)

47
checked on Oct 5, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.